# SDR SWI2024F00726

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM UPPER SPLICE STRIP HAS MULTIPLE AREAS OF CORROSION AS MARKED      (C-CHECK RO 8/22/2024)    REMOVED AND INSTALLED NEW UPPER SPLICE STRIP AT FS280 CROSSBEAM REF-CRJ-700 SRM 51-42-06-001-001 A01, SRM 51-42-13-001-001 A01 AND DWG CC670-34010 REV K.COMPLIED WITH TASK 51-900-1002-SKY
